# SDR DALA2022101806734

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 66,971 hours, 8,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DURING CLIMB AT APPROX. FL210 ECAM MESSAGE: DOOR L FWD CABIN PERFORMED ECAM&QRH PROCEDURE, CALLED MAINT. PRESSUREZATION NORMAL. CORRECTIVE ACTION: T/S. UPON OPENING DOOR CREW FOUND SECURITY SEAL AT GIRTBAR FITTING. IAW TSM PSCU TEST AND OPEN/CLOSED DOOR 1L, ALL OPS AND INDICATIONS NORMAL. PSCU TEST OK. OK FOR SERVICE. (8712780)
